Dizziness, nose bleeds, bruising, head pressure. Taking dyloxetine, propranolol. Reduce dosage?
hi . im on 40 mg dyloxetine and 160 mg propranolol . I have almost fainted twice and have nose bleeds in the shower. Also i seem to be bruising easily and feel pressure in my head. i heard that propranolol and dyloxetine can lower bllod pressure. i have an appointment with doc in 2 weeks. should i decrease dose until then? thanks
thank you for questions dizziness with nose bleeding shows elevation in blood pressure,hance you are taking propranol for relaxingthe cardiac muscle activity,ask your family physician they know full history about you ,no need to reduce dose
Answered: Tue, 21 Aug 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]